MathSciNet Relay Station
MathSciNet bibliographic data
MR3034854 34C37 (70K44)
Izydorek, Marek; Janczewska, Joanna Connecting orbits for a periodically forced singular planar Newtonian system. J. Fixed Point Theory Appl. 12 (2012), no. 1-2, 59–67.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement